MathSciNet Relay Station
MathSciNet bibliographic data
MR2394110 (2009b:47035) 47B33 (46E20)
Hammond, Christopher; Moorhouse, Jennifer; Robbins, Marian E. Adjoints of composition operators with rational symbol. J. Math. Anal. Appl. 341 (2008), no. 1, 626–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement